# SDR FDEA202307251288

- Difficulty date: July 25, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25240
- Aircraft time: 67,087 hours, 25,145 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738811
- Part serial: 2114391
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABOUT 2 MINUTES AFTER LEVEL OFF AT FL330, CABIN  ALTITUDE MASTER WARNING MESSAGE APPEARED. ABOUT 1  MINUTE LATER, CABIN AUTO INOP MASTER CAUTION  MESSAGE APPEARED. CABIN ALTITUDE CLIMBED TO ABOUT  14,000 . STATUS MESSAGES CABIN ALT AUTO 1 AND CABIN  ALT AUTO 2 APPEARED. COMPLIED WITH QRC AND QRH.    FACT 25JUL23 10:37   MEM   FIM: FAULT TREE 802 FIG 103              FIM: FAULT TREE 810 FIG 108             AMM: 21-31-02-4             AMM: 21-31-04-4             AT GATE EICAS DISPLAYED CABIN ALT AUTO 2 STATUS             MESSAGE. PERFORMED BITE OF CONTROLLERS UING FIM 802             FIG103. ALL TEST PASSED. REMOVED AND REPLACED #2              AUTO CONTROLLER PRECAUTIONARY PER ABOVE REFERENCE.
